# SDR UPS08M53983

- Difficulty date: October 26, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 683L219G07
- Part serial: R59046
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENGINE RT T/R CENTER FWD WEB FOUND WITH GOUGE AT 3 O`CLOCK POSITION.  GOUGE FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-7830-31193-A AND CF6-80C2 CMM 78-32-02 REPAIR 24.
